Article citationsMore>>

P. T. Harker, “Generalized Nash Games and Quasi-Variational Inequalities,” European Journal of Operational Research, Vol. 54, No. 1, 1991, pp. 81-94. doi:10.1016/0377-2217(91)90325-P

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.